Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Poincaré and Sobolev inequalities in product spaces


Authors: Xian Liang Shi and Alberto Torchinsky
Journal: Proc. Amer. Math. Soc. 118 (1993), 1117-1124
MSC: Primary 35R45; Secondary 26D10, 42B25, 46E35
MathSciNet review: 1137233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some local Poincaré and Sobolev inequalities involving weights in product spaces are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R45, 26D10, 42B25, 46E35

Retrieve articles in all journals with MSC: 35R45, 26D10, 42B25, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1137233-1
PII: S 0002-9939(1993)1137233-1
Article copyright: © Copyright 1993 American Mathematical Society